# SDR CALA9701133

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AISLE EMERGENCY LIGHT INOPERATIVE.  CHARGED BATTERIES AND REINSTALLED LIGHT ASSEMBLY IN ACCORDANCE WITH MM 33-50-0.
